Alert archive / Oklahoma / Flash Flood Warnings in 2014
Flash Flood Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Oct 10, 2014, 5:03 AM CDT for 8 counties in Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 10, 2014, 5:03 AM CDT (10:03 UTC)
- Expired
- Oct 10, 2014, 9:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Osage County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 7:15 AM CDT | FLASH FLOOD | Langley, OK | STREET FLOODING WITH EXTREME PONDING ON ROADWAY BETWEEN LOCUST GROVE TO LANGLEY |
| Oct 10, 7:30 AM CDT | FLASH FLOOD | Vinita, OK | THROUGHOUT CRAIG COUNTY...NUMEROUS ROAD CLOSURES AND CREEKS OVER BANKS. SEVERAL MEASURED RAIN TOTALS OVER 8 INCHES NEAR THE KANSAS BORDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 132 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129
WGUS54 KTSA 101003
FFWTSA
OKC035-041-097-105-113-115-131-147-101400-
/O.NEW.KTSA.FF.W.0019.141010T1003Z-141010T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT FRI OCT 10 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 900 AM CDT
* AT 502 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
INCHES RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2
INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BARTLESVILLE...JAY...NOWATA...VINITA...ADAIR...AFTON...BERNICE...
BERNICE STATE PARK...BIG CABIN...CHELSEA...CHEROKEE STATE PARK...
CHLOETA...CLEORA...DISNEY...FAIRLAND...GROVE...HONEY CREEK STATE
PARK...KETCHUM...LANGLEY...NEW ALLUWE...OCHELATA...OKESA...OSAGE
HILLS STATE PARK...PENSACOLA...SPAVINAW...SPAVINAW STATE PARK...
TALALA...WATOVA AND WHITE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3649 9462 3644 9460 3629 9461 3642 9542
3656 9605 3676 9628 3678 9461
$$1 follow-up statement
500
WGUS74 KTSA 101203
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 AM CDT FRI OCT 10 2014
OKC035-041-097-105-113-115-131-147-101400-
/O.CON.KTSA.FF.W.0019.000000T0000Z-141010T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OSAGE OK-OTTAWA OK-ROGERS OK-
WASHINGTON OK-
703 AM CDT FRI OCT 10 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WASHINGTON...NORTHERN
ROGERS...SOUTHERN OTTAWA...EAST CENTRAL OSAGE...SOUTHERN NOWATA...
NORTHERN MAYES...NORTHERN DELAWARE AND SOUTHERN CRAIG COUNTIES IN
NORTHEAST OKLAHOMA UNTIL 900 AM CDT...
AT 702 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA. 2 TO 4 INCHES
OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL INCH POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BARTLESVILLE...JAY...NOWATA...VINITA...ADAIR...AFTON...BARTLESVILLE
MUNICIPAL AIRPORT...BERNICE...BERNICE STATE PARK...BIG CABIN...
CHELSEA...CHEROKEE STATE PARK...CHLOETA...CLEORA...DISNEY...
FAIRLAND...GROVE...HONEY CREEK STATE PARK...KETCHUM...LANGLEY...NEW
ALLUWE...OCHELATA...OKESA...OSAGE HILLS STATE PARK...PENSACOLA...
SPAVINAW...SPAVINAW STATE PARK...TALALA...WATOVA AND WHITE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE
WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING
ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR
WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
&&
LAT...LON 3649 9462 3644 9460 3629 9461 3642 9542
3656 9605 3676 9628 3678 9461
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 10, 3:56 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Oct 10, 3:56 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
356 AM CDT FRI OCT 10 2014
.DISCUSSION...
MESONET/RADAR CONFIRMS SWATH OF AT LEAST 2-3 INCH RAINFALL AMOUNTS
NEAR THE KS BORDER SINCE MIDNIGHT...WITH SOME LOCAL AMOUNTS OVER 4
INCHES LIKELY. QUASI-STATIONARY SURFACE FRONT STRETCHES ACROSS NE OK
INTO WCNTRL OK...WITH 25-35KT SSWLY LOW-LEVEL FLOW SUPPORTING
ONGOING CONVECTION/HEAVY RAIN/LOCALIZED GUSTY WINDS NEAR AND N OF
THIS BOUNDARY. THE SURFACE FRONT WILL CONTINUE TO SHIFT SLOWLY S
THIS MORNING...WITH CONVECTION/HEAVY RAIN TRANSITIONING FARTHER S BY
THIS AFTERNOON. GIVEN THE CURRENT PRECIP TRENDS...HAVE EXPANDED THE
WATCH A BIT FARTHER S INTO NE OK AND E INTO PARTS OF NW AR.
MAIN UPPER TROF WILL MOVE INTO THE REGION TONIGHT...WITH BEST
PRECIPITATION CHANCES SHIFTING INTO SE OK/WCNTRL AR. SHOWERS WILL
GRADUALLY TAPER OFF ON SATURDAY AS UPPER TROF SHIFTS E AND WEAKENS.
ABUNDANT CLOUD COVER/SFC RIDGING WILL KEEP TEMPS DOWN...WITH HIGHS
IN THE 50S FOR MOST AREAS EXCEPT SE OK/WCNTRL AR.
EXPECT A BRIEF BREAK ON SUNDAY BEFORE STORM CHANCES RETURN ON SUNDAY
NIGHT. A POWERFUL UPPER JET IS FORECAST TO DIVE THROUGH THE PAC
NW...CARVING OUT A SHARP TROF THAT WILL IMPACT THE REGION SUNDAY
NIGHT. HAVE FAVORED THE SLIGHTLY SLOWER SOLUTION OF THE
ECMWF/GFS/CMC OVER THE FASTER NAM...WITH THE BEST CHANCES OF
STORMS FROM LATE SUNDAY NIGHT INTO MONDAY MORNING. ADDITIONAL HEAVY
RAINFALL...ALONG WITH SOME SEVERE WEATHER...WILL BE POSSIBLE WITH
THIS SYSTEM.
DRIER/MILDER WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK AS UPPER
RIDGING BUILDS IN WAKE OF EXITING UPPER LOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 49 59 50 / 90 70 50 20
FSM 80 60 63 55 / 80 90 80 40
MLC 84 53 61 52 / 80 80 60 20
BVO 63 49 57 48 / 90 70 50 20
FYV 77 52 59 51 / 90 80 70 40
BYV 77 49 57 49 / 90 80 80 40
MKO 76 52 59 52 / 90 80 60 20
MIO 63 48 57 49 / 90 70 50 20
F10 77 51 59 51 / 80 80 50 20
HHW 86 61 68 54 / 50 90 70 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ063.
AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...20
LONG TERM....18Hazardous weather outlook, Oct 9, 8:40 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 840 PM CDT THU OCT 9 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 840 PM CDT THU OCT 9 2014 ...HEAVY RAINS ALONG WITH FLOODING POTENTIAL TONIGHT INTO FRIDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...ALONG AND NORTH OF HIGHWAY 412. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NEAR THE KANSAS BORDER. ONSET...AFTER MIDNIGHT. HEAVY RAIN. RISK...ELEVATED. AREA...ALONG AND NORTH OF HIGHWAY 412. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE SEVERE RISK REMAINS LOW. LOCALLY HEAVY RAINFALL IN EXCESS OF 1 INCH HAS EITHER BEEN OBSERVED OR ESTIMATED BY RADAR IN SOME AREAS NEAR THE KANSAS BORDER. STORMS ARE EXPECTED TO FORM ALONG A FRONT WEST OF THE REGION AND ARE FORECAST TO GRADUALLY GROW INTO A LARGE THUNDERSTORM COMPLEX AND MOVE EAST INTO NORTHEAST OKLAHOMA AFTER MIDNIGHT. THE COMBINATION OF PLENTIFUL LOW LEVEL MOISTURE...A FRONTAL BOUNDARY AND LIFT FROM AN UPPER AIR DISTURBANCE WILL FOCUS A CORRIDOR OF HEAVY RAINFALL ACROSS NORTHERN OKLAHOMA TONIGHT INTO FRIDAY. THIS HEAVY RAIN COULD CAUSE SOME FLOODING ISSUES...ESPECIALLY WHEN THEY TRACK OVER AREAS THAT HAVE ALREADY PICKED UP OVER AN INCH OF RAIN THIS EVENING. THE BEST CHANCE OF THIS OCCURRING WILL BE IN THE COUNTIES BORDERING THE KANSAS BORDER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A COMPLEX OF HEAVY RAIN AND STORMS WILL BE ONGOING FRIDAY MORNING ACROSS CENTRAL AND NORTHEAST OKLAHOMA. THIS COMPLEX WILL SHIFT EAST AND SOUTH ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA DURING THE DAY FRIDAY AS THE FRONT DROPS SOUTH. THE CORRIDOR OF HEAVIER RAIN POTENTIAL WILL SHIFT SOUTH WITH THE FRONT ON FRIDAY ACROSS SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. LOCALIZED FLOODING ISSUES MAY CARRYOVER INTO FRIDAY AS WELL. THERE IS SOME POTENTIAL FOR AFTERNOON STORM DEVELOPMENT ALONG THE FRONT OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WITH A LIMITED SEVERE HAIL AND WIND THREAT. STORM CHANCES WILL GRADUALLY END FROM WEST TO EAST LATE SATURDAY AS THE UPPER STORM SYSTEM MOVES EAST OF THE REGION. A VERY ENERGETIC UPPER STORM SYSTEM IS FORECAST TO DIVE DOWN INTO THE REGION LATE SUNDAY INTO MONDAY. MOISTURE IS EXPECTED TO RETURN QUICKLY AHEAD OF THE SYSTEM. COMBINE THAT WITH STRONG FORCING ALONG THE FRONT AND STRONG VERTICAL WIND SHEAR...AND YOU HAVE A RECIPE FOR HEIGHTENED SEVERE WEATHER POTENTIAL SUNDAY NIGHT INTO MONDAY. THE MAIN LIMITING FACTOR WILL BE THE TIME OF DAY. HEAVY RAINS FROM THIS SYSTEM MAY EXACERBATE ANY ONGOING ISSUES FROM THE PREVIOUS STORM...SO THERE IS AT LEAST SOME FLOODING POTENTIAL. STAY TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT FALL WEATHER WILL RETURN BY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Oct 9, 11:09 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT THU OCT 9 2014
ARZ010-011-019-020-100445-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1109 PM CDT THU OCT 9 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CHESTER...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BIDVILLE...FERN...WINSLOW...MOUNTAINBURG...
CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE PARK AND LAKE FORT
SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3584 9391 3561 9391 3563 9427 3581 9428
TIME...MOT...LOC 0409Z 268DEG 11KT 3572 9416Special weather statement, Oct 9, 11:43 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT THU OCT 9 2014
ARZ019-020-100530-
CRAWFORD AR-FRANKLIN AR-
1143 PM CDT THU OCT 9 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
LOCKE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PARADISE...BIDVILLE...JETHRO...FERN...
BARNES...TURNERS BEND...CASS...LOCKE...MOUNT GAYLER AND LAKE FORT
SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3554 9384 3564 9417 3575 9414 3576 9413
3575 9376
TIME...MOT...LOC 0443Z 287DEG 12KT 3571 9405Special weather statement, Oct 10, 12:37 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT FRI OCT 10 2014
OKZ054-055-100615-
OSAGE OK-WASHINGTON OK-
1237 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE AND WASHINGTON
AT 1238 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUNSET LAKE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...OKESA...BARTLESVILLE...
DEWEY...OSAGE HILLS STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND
SUNSET LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3690 9594 3667 9587 3666 9634 3677 9636
TIME...MOT...LOC 0538Z 255DEG 31KT 3674 9623Special weather statement, Oct 10, 1:37 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT FRI OCT 10 2014
OKZ056-057-100700-
CRAIG OK-NOWATA OK-
137 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG AND EASTERN NOWATA
AT 137 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 7 MILES NORTHWEST OF
CENTRALIA TO 9 MILES WEST OF CENTRALIA...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW AND CENTRAILIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3695 9505 3664 9531 3676 9558 3698 9539
TIME...MOT...LOC 0637Z 286DEG 22KT 3693 9537 3686 9543
3678 9550Special weather statement, Oct 10, 2:09 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT FRI OCT 10 2014
OKZ057-058-063-100745-
CRAIG OK-DELAWARE OK-OTTAWA OK-
209 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHWESTERN DELAWARE AND OTTAWA
AT 209 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF WHITE OAK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...VINITA...KETCHUM...WHITE OAK...TIFF CITY AND TWIN
BRIDGES STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3699 9461 3667 9462 3667 9489 3651 9501
3661 9543 3678 9530 3670 9500 3695 9500
3697 9504 3699 9503 3700 9462
TIME...MOT...LOC 0709Z 287DEG 27KT 3667 9529Special weather statement, Oct 10, 2:34 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT FRI OCT 10 2014
OKZ057-058-062-063-100815-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
234 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...NORTHEASTERN MAYES
AND OTTAWA
AT 234 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMMERCE TO BIG CABIN...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ZENA...
CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
VINITA...KETCHUM...BIG CABIN...BLUEJACKET...BERNICE STATE PARK...TWIN
BRIDGES STATE PARK AND HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9461 3668 9462 3647 9482 3652 9528
3700 9498
TIME...MOT...LOC 0734Z 284DEG 20KT 3694 9485 3653 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:48 PM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Oct 10, 12:37 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 10, 1:37 AM CDT | Special Weather Statement | TSA | Craig | 23 min |
| Oct 10, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 38 min |
| Oct 10, 2:09 AM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 10, 2:34 AM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Oct 10, 2:35 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 6 hr |
| Oct 10, 2:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 28 min |
| Oct 10, 5:36 AM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| Oct 10, 6:10 AM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Oct 10, 6:35 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 40 min |
| Oct 10, 6:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers | 6 hr |
| Oct 10, 7:49 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more | 56 min |
| Oct 10, 7:53 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Wagoner | 37 min |
| Oct 10, 7:57 AM CDT | River Flood Warning | TSA | Nowata | 36 hr |
| Oct 10, 8:12 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Oct 10, 8:26 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more | 11 hr |
| Oct 10, 8:35 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 55 min |
| Oct 10, 9:25 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 65 min |
| Oct 10, 11:17 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 88 min |
| Oct 10, 1:50 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 17 hr |
| Oct 10, 2:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Oct 10, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 49 min |
| Oct 10, 3:25 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Oct 10, 3:58 PM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Oct 10, 4:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Oct 10, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Oct 10, 5:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Oct 10, 6:07 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Oct 10, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 39 min |
| Oct 10, 6:58 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
Nearby
Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.